# SDR 2004F00172

- Difficulty date: February 4, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DAY, UNSAFE RIGHT MAIN LANDING GEAR INDICATION.  RED LIGHT WAS ILLUMINATED.  GEAR WS VISUALLY VERIFIED DOWN BY THE TOWER.  ACCOMPLISHED APPROPRIATE CHECKLIST FOR UNSAFE GEAR.  RECYCLED GEAR SECOND TIME AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED DAY WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX.  (M)
